advertisement
Question
Posted by: yelena | 2010/05/20

worried

Hi Doc

I''m 34yrs old and it''s been 6mts since I''ve stopped using contraceptives(naristerate) as I would like to get pregnant.I did not get my period for 3mths afterwards,of which I was told to be normal but after that my period was ok.My concern now is that it has been over a month and I''m still menstruating,not heavy but spotting.Is this normal as it is frustrating me.If nothing comes out in the morning,definately in the evening some blood will show and vice versa.What can I do to stop this as it is affecting my sex life.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Yelena
It may help to take an oral contraceptive tablet for a month or two just to regulate your cycle again. the Nuristerate is only progesterone and it may cause some hormonal imbalances.
DR Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Khayakazi | 2010/07/03

I''''m 34yrs old and it''''s been 6mts since I''''ve stopped using contraceptives(naristerate) as I would like to get pregnant.My periods are back to normal.My concern, Iwant to know how long must Iwait to get pregnant?

Reply to Khayakazi
Posted by: cyberdoc | 2010/05/20

Hallo Yelena
It may help to take an oral contraceptive tablet for a month or two just to regulate your cycle again. the Nuristerate is only progesterone and it may cause some hormonal imbalances.
DR Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement